NEW
Trimbow

Trimbow Adverse Reactions

Manufacturer:

Chiesi

Distributor:

Zuellig Pharma

Marketer:

Orient Europharma
Full Prescribing Info
Adverse Reactions
Summary of the safety profile: The most frequently reported adverse reactions with Trimbow were oral candidiasis (which occurred in 0.5% of the exposed subjects), which is normally associated with inhaled corticosteroids; muscle spasms (0.5%), which can be attributed to the long-acting beta2-agonist component; dry mouth (0.5%), which is a typical anticholinergic effect.
Tabulated summary of adverse reactions: The clinical development programme of Trimbow was conducted in patients with moderate, severe or very severe COPD. A total of 2,004 patients were treated with beclometasone dipropionate/formoterol fumarate dihydrate/glycopyrronium 100 micrograms/6 micrograms/12.5 micrograms at the target dose regimen (two inhalations twice daily) in multiple dose studies.
The frequency of adverse reactions is defined using the following convention: very common (≥1/10); common (≥1/100 to <1/10); uncommon (≥1/1,000 to <1/100); rare (≥1/10,000 to <1/1,000); very rare (<1/10,000) and not known (cannot be estimated from available data). (See table.)

Click on icon to see table/diagram/image

Among the observed adverse reactions, the following are typically associated with: Beclometasone dipropionate: pneumonia, oral fungal infections, lower respiratory tract infection fungal, dysphonia, throat irritation, hyperglycaemia, psychiatric disorders, blood cortisol decreased, blurred vision.
Formoterol: hypokalaemia, hyperglycaemia, tremor, palpitations, muscle spasms, electrocardiogram QT prolonged, blood pressure increased, blood pressure decreased, atrial fibrillation, tachycardia, tachyarrhythmia, angina pectoris (stable and unstable), ventricular extrasystoles, nodal rhythm.
Glycopyrronium: glaucoma, atrial fibrillation, tachycardia, palpitations, dry mouth, dental caries, dysuria, urinary retention, urinary tract infection.
Reporting of suspected adverse reactions: Reporting suspected adverse reactions after authorisation of the medicinal product is important. It allows continued monitoring of the benefit/risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in